# SDR SWAA2021071385600

- Difficulty date: June 17, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO; UNDERSIDE OF R/H TRANSITION ANGLE BS 887 RBL 22.5 ; / [01] INSPECTED UNDERSIDE OF TRANSITION ANGLE AND FOUND CORROSION TO BE ON INTERCOSTAL ATTACHED TO TRANSITION ANGLE. NO CORROSION FOUND ON TRANSITION ANGLE. SEE FAULT TTG8Q005KC7E (LINE #869) FOR CORRECTED DISCREPANCY.  NSPECTED UNDERSIDE OF TRANSITION ANGLE AND FOUND CORROSION TO BE ON INTERCOSTAL ATTACHED TO TRANSITION ANGLE. NO CORROSION FOUND ON TRANSITION ANGLE.
